Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2016, Article ID 9641075, 9 pages
Research Article

Optimal Vibration Control of a Class of Nonlinear Stochastic Systems with Markovian Jump

Department of Mechanics, State Key Laboratory of Fluid Power Transmission and Control, Zhejiang University, Hangzhou 310027, China

Received 15 May 2015; Accepted 26 August 2015

Academic Editor: Mickaël Lallart

Copyright © 2016 R. H. Huan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • N. Zhou, and R. H. Huan, “Asymptotic Stability of Delay-Controlled Nonlinear Stochastic Systems with Actuator Failures,” Shock and Vibration, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar